| Catalog Number |
MX960 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.D4: expiration date and h4: manufacture date is not available based on the reported lot number.E1 - initial reporter phone: (b(6).Information becomes available.
Event or Problem Description
It was reported that it has a faulty connector, the pressure wave varies when cable plug is flexed.The reported product fault was detected during initial equipment checks prior to clinic starting.There was no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
D9: date returned to mfg.: 4/2/2024 d4 - lot number, d4 - expiration date, d4 - unique identifier (udi), h4 - device mfg date, h3 and h6.Codes: updated.Received for investigation: one device with part number a960 and lot number 4258600.No visible damage noted on the returned unit.Simulated transducer/interface cable connection by mating to the transducer connector using a p1501-50 test cable, manually checked continuity through the cable using a multimeter, intermittent connection was found in the transducer connector.Functional tested the unit and the unit failed to meet specifications.The reported problem was confirmed and caused by intermittent connection in the transducer connector.Unable to determine what is causing the intermittent connection within the connector.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.